Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Heavy urinal outflow, weakness. Have diabetes. Safe remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 150 Questions

My mother is a diabetes patient and she has heavy urirnal outfllow in the nights which casues her body very week. Could you please suggest me what should she has to taken care of to get rid of this problem.
Posted Wed, 15 May 2013 in Diabetes
Answered by Dr. Chitra Reddy 3 hours later
Thanks for choosing XXXXXXX

It would be helpful for me to answer your query, if you could provide information regarding her

1. Latest fasting and post -meal blood glucose levels
2. Since how many years she was diabetic
3. Is she hypertensive too (high blood pressure)
4. Any issues with the kidneys
5. Any other medications for blood pressure or other problems with skin, heart etc.

In addition, there are many types of insulin available in the market, so it would be better if you give the exact name of what she is using.

Thank you.
Above answer was peer-reviewed by
Follow-up: Heavy urinal outflow, weakness. Have diabetes. Safe remedy? 57 minutes later
Thanks for your reply,

The details for the information you've asked are,
1) Few days back she got her sugar test and it was 500+
2) More than 3 years
3) She has blood pressure problem too
4) No issues with kidneys.
5) Using AMTAS-M-25 tablets for B.P and no issues with skin and heart

The insulin she is using BIPHASIC ISOPHANE.

Hope this helps.
Answered by Dr. Chitra Reddy 18 minutes later

Thanks for providing the information.

With such high blood glucose levels frequent and heavy flow of urine occurs.
Decreasing the blood glucose levels to optimal level is required to overcome the troubles regarding urination.
Diet should be taken proper care, as well as sufficient physical activity that helps her to stay fit, so that the blood glucose levels get controlled.

Main thing is the medication and its dosage. How many units of insulin is she taking and at what time is she taking the medications?

You may need to consult her treating doctor regarding any change in the medication or dosage, which may help in relieving her from these symptoms.

Thank you.
Above answer was peer-reviewed by
Follow-up: Heavy urinal outflow, weakness. Have diabetes. Safe remedy? 27 minutes later
Thank you very much for your suggestions.

She takes 25Units at 8PM in the morning and 20Units at the same time in the night.

Answered by Dr. Chitra Reddy 20 hours later

Thanks for the information,

With a total of 45 units insulin per day, if she is having such high glucose levels, I advise you to look into her diet plan with the help of a nutritionist, as well as her medication.

Drinking water throughout the day and taking in small amounts at night before going to bed will help her to some extent. But remember she needs to take water in sufficient quantities during day time.

Ask the doctor to check for a prolapsed bladder and also for enlargement of the uterus - they can exert pressure on the bladder.

This problem usually increases with age. Therefore bladder training and exercises that help to improve bladder muscle capacity will help her further.

Discuss about the exercises and medications with your treating doctor.

Hope I answered your query. Feel free to contact me for further queries.


Above answer was peer-reviewed by
Follow-up: Heavy urinal outflow, weakness. Have diabetes. Safe remedy? 3 hours later
Thanks mam.

I'll make my mother to follow all the tips given by you.

Once again thank you very much.

Answered by Dr. Chitra Reddy 13 hours later

Hope the information helped you; feel free to contact me for further queries,

For now if you are done with this query, you may close this.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor